# SDR TRAX200701915

- Difficulty date: December 11, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 7,204 hours, 4,648 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD "EXIT" PLACARD WORN.  REMOVED AND REPLACED ASD "EXIT" PLACARD IAW CRJ 700 AMM 11-30-00.
